I have been on Klonopin for about 15 years along with Elmiron for Intersticial Cystisitis. I have been trying to reduce the 1 mg per day dosage of the Klonopin to a lower dose because I am fearful of not being able to stop taking it without many complications. I have tried just withdrawing a 1/4 of a mg at a time. It's not working. I get nervous, feel physically ill, just really anxious and disoriented. I don't like this. It frightens me that I may not be able to do this. I don't like the thought of being addicted to anything. I don't like the way I feel when I try to wean myself off. Even reducing at a small dosage I can't seem to make it longer than 1 week, then I become ill until I up the dosage back up. How can I do this? Even if I can just get down to 1/2 to 3/4 of a mg a day. I know that I probably will have to take it along with the Elmiron for life, so I want to be on the least amount as possible. I had weaned myself off in the past for about 2 years with hardly any side effects. But then the stress made the IC worse and I was having to get up at least 3-5 times a night to empty my bladder. With the Klonopin theres not more than 1 trip to bathroom at night. And I don't go as much during the day. So what should I do? What is the safest way to just bring it down a 1/4 at a time with as little side effects as possible? If it can't be done, then what? Because anxiety is the worst feeling I have ever experienced and I would like to do this safely without anxiety and any seizures if possible. Thank you so much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.